American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 105 found      Go to page: 1 2 3 4

[31] Yukihito Kawahara. Non-vanishing of the twisted cohomology on the complement of hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 1967-1975. MR 2383503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Andreas Leopold Knutsen and Angelo Felice Lopez. A sharp vanishing theorem for line bundles on K3 or Enriques surfaces. Proc. Amer. Math. Soc. 135 (2007) 3495-3498. MR 2336562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] José Carlos Sierra and Andrea Luigi Tironi. Varieties with a reducible hyperplane section whose two components are hypersurfaces. Proc. Amer. Math. Soc. 135 (2007) 1263-1269. MR 2276633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Hans-Christian Graf v. Bothmer. Scrollar syzygies of general canonical curves with genus $\le 8$. Trans. Amer. Math. Soc. 359 (2007) 465-488. MR 2255182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Antonio Laface and Luca Ugaglia. On a class of special linear systems of $\mathbb{P}^3$. Trans. Amer. Math. Soc. 358 (2006) 5485-5500. MR 2238923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Seunghun Lee. A note on adjoint linear systems. Proc. Amer. Math. Soc. 133 (2005) 1959-1964. MR 2137861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michael Nakamaye. Seshadri constants at very general points. Trans. Amer. Math. Soc. 357 (2005) 3285-3297. MR 2135747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Cindy De Volder and Antonio Laface. Degeneration of linear systems through fat points on $K3$ surfaces. Trans. Amer. Math. Soc. 357 (2005) 3673-3682. MR 2146644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Meng Chen. Weak boundedness theorems for canonically fibered Gorenstein minimal 3-folds. Proc. Amer. Math. Soc. 133 (2005) 1291-1298. MR 2111934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jing Zhang. Threefolds with vanishing Hodge cohomology. Trans. Amer. Math. Soc. 357 (2005) 1977-1994. MR 2115086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa. On tensor products of $k$-very ample line bundles. Proc. Amer. Math. Soc. 133 (2005) 687-692. MR 2113916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Antonio Lanteri, Marino Palleschi and Andrew J. Sommese. On the adjunction mapping of very ample vector bundles of corank one. Trans. Amer. Math. Soc. 356 (2004) 2307-2324. MR 2048519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Karen A. Chandler. Uniqueness of exceptional singular quartics. Proc. Amer. Math. Soc. 132 (2004) 347-352. MR 2022355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jaya N. Iyer. Projective normality of abelian varieties. Trans. Amer. Math. Soc. 355 (2003) 3209-3216. MR 1974682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shigeharu Takayama. Iitaka's fibrations via multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 37-47. MR 1928076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Tomasz Szemberg and Halszka Tutaj-Gasinska. General blow-ups of the projective plane. Proc. Amer. Math. Soc. 130 (2002) 2515-2524. MR 1900857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Seunghun Lee. A note on the defining equations of singular varieties. Proc. Amer. Math. Soc. 130 (2002) 2535-2541. MR 1900859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jaya N. Iyer. Linear systems on abelian varieties of dimension $2g+1$. Proc. Amer. Math. Soc. 130 (2002) 959-962. MR 1873767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Tomasz Szemberg. On positivity of line bundles on Enriques surfaces. Trans. Amer. Math. Soc. 353 (2001) 4963-4972. MR 1852089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Meng Chen. The relative pluricanonical stability for 3-folds of general type. Proc. Amer. Math. Soc. 129 (2001) 1927-1937. MR 1825899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Thomas Bauer, Sandra Di Rocco and Tomasz Szemberg. Cyclic coverings and higher order embeddings of algebraic varieties. Trans. Amer. Math. Soc. 353 (2001) 877-891. MR 1707697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Yoshiaki Fukuma. A note on tensor products of ample line bundles on abelian varieties. Proc. Amer. Math. Soc. 128 (2000) 2513-2516. MR 1766603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Luca Chiantini and Angelo Felice Lopez. Focal loci of families and the genus of curves on surfaces. Proc. Amer. Math. Soc. 127 (1999) 3451-3459. MR 1676295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mauro C. Beltrametti and Andrew J. Sommese. Projective manifolds with small pluridegrees. Trans. Amer. Math. Soc. 352 (2000) 3045-3064. MR 1641087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] E. Ballico. Ample divisors on the blow up of $\mathbf{P}^n$ at points. Proc. Amer. Math. Soc. 127 (1999) 2527-2528. MR 1676319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Yoshiaki Fukuma. On sectional genus of quasi-polarized 3-folds . Trans. Amer. Math. Soc. 351 (1999) 363-377. MR 1487615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] E. Ballico. Noncomplete linear systems on elliptic curves and Abelian varieties: Addendum to a paper by Ch. Birkenhake. Proc. Amer. Math. Soc. 126 (1998) 2855-2856. MR 1469395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 105 found      Go to page: 1 2 3 4